# SDR DALA2021061403202

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 50,042 hours, 34,951 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE CORRODED. AFT OF #5 SLAT, APROX 6 FEET INBD FROM WING-TIP. MARKED. REPAIRED PER ER/A 591833-14 REV. ORIGINAL (PRI AND ER/A MATCHES). (LP# 1838785)
